# SDR AU980140

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182H
- Engine: Cont O470R
- Propeller: Mcauly 2A34C66
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Engine
- Part number: 131324
- Condition: Worn
- Location: Exh Vlv Guides
- Component: Cont, O470
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE EXHAUST VALVE GUIDES BADLY WORN. PISTON AND PISTON RINGS BADLY WORN. PISTON PINS AND CONNECTING ROD BUSHES WORN. OIL FILTER ALMOST COMPLETELY BLOCKED WITH CARBON. FUEL STRAINER LEAKING.
